# SDR 0000576740

- Difficulty date: February 18, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 49,473 hours, 11,102 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON WEBS OF BOTH FORWARD AND AFT FRAMES, LEFT HAND SIDE IN NR 2 PYLON ENGINE MOUNT LOWER BULKHEAD ASSY AT NACELLE STATION 221.  REPAIRED PER EA67-173186.
